# SDR UALA2011080103931

- Difficulty date: July 30, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 69,132 hours, 25,918 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE LIGHT DOES NOT ILLUMINATE WHEN DOOR ARMED, 1L GIRT BAR VERIFIED ENGAGED.  RELAMPED, LIGHT CHECKED GOOD.
